# SDR SWAA050981

- Difficulty date: March 31, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N670SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23784
- Aircraft time: 55,456 hours, 46,183 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND LT HORIZONTAL STAB LOWER SKIN CRACKED AT INBOARD BALANCE BAY.  REPAIRED SKIN PER SRM.
